# SDR AALA201511129004

- Difficulty date: November 7, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 50,005 hours, 18,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53373301202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM UPPER FLANGE AFT TWO HOLES CRACKED AT FRAME 43 & +Y1622.  REPAIRED IAW EO 5315Y066.
